Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 46, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 26, 2008, 11:31 AM EST for Dodge County, Laurens County, Wheeler County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 26, 2008, 11:31 AM EST (16:31 UTC)
- Expired
- Feb 26, 2008, 12:00 PM EST
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Dodge County, GA, Laurens County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 70 km from the middle of the area, began a volume at 16:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 26, 5:41 AM EST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -146 m²/s²
- 0-3 km storm-relative helicity
- -111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 261631
SVRFFC
GAC091-175-309-261700-
/O.NEW.KFFC.SV.W.0046.080226T1631Z-080226T1700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1131 AM EST TUE FEB 26 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL DODGE COUNTY IN CENTRAL GEORGIA
SOUTHERN LAURENS COUNTY IN CENTRAL GEORGIA
NORTHERN WHEELER COUNTY IN CENTRAL GEORGIA
* UNTIL NOON EST
* AT 1130 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 13 MILES WEST
OF ALAMO...MOVING EAST AT 60 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GLENWOOD.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON EST TUESDAY
FOR SOUTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3209 8321 3230 8308 3233 8273 3230 8272
3229 8264 3211 8262 3210 8290 3213 8293
3213 8295 3211 8295 3210 8295
TIME...MOT...LOC 1631Z 257DEG 54KT 3222 8298
$$1 follow-up statement
000
WWUS52 KFFC 261653
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1152 AM EST TUE FEB 26 2008
GAC091-261702-
/O.CAN.KFFC.SV.W.0046.000000T0000Z-080226T1700Z/
DODGE GA-
1152 AM EST TUE FEB 26 2008
...THE SEVERE THUNDERSTORM WARNING FOR DODGE COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM HAS EXITED DODGE COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM EST
TUESDAY AFTERNOON FOR SOUTHERN GEORGIA.
IF YOU OBSERVED WIND DAMAGE...LARGE HAIL OR SIGNIFICANT
FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE
NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3213 8295 3217 8290 3218 8292 3232 8288
3233 8274 3230 8272 3229 8264 3211 8262
3210 8290
TIME...MOT...LOC 1652Z 263DEG 40KT 3217 8282
$$
GAC175-309-261700-
/O.CON.KFFC.SV.W.0046.000000T0000Z-080226T1700Z/
WHEELER GA-LAURENS GA-
1152 AM EST TUE FEB 26 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EST FOR
SOUTHEASTERN LAURENS AND NORTHERN WHEELER COUNTIES...
AT 1149 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
ALAMO...MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GLENWOOD.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3213 8295 3217 8290 3218 8292 3232 8288
3233 8274 3230 8272 3229 8264 3211 8262
3210 8290
TIME...MOT...LOC 1652Z 263DEG 40KT 3217 8282
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 5:10 AM EST, 6 hours 21 minutes earlier.
Area forecast discussion, Feb 26, 5:10 AM EST, 6 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 510 AM EST TUE FEB 26 2008 .SHORT TERM /TODAY THROUGH THURSDAY/... WIDESPREAD SHOWERS AND SCATTERED TSTORMS EXPECTED ACROSS CWA TODAY AHEAD OF A FAST MOVING COLD FRONT MAKING ITS WAY ACROSS THE LOWER MS VALLEY. LOOK FOR BEST COVERAGE ACROSS THE NORTHWEST HALF OF THE CWA THIS MORNING...THE SOUTHEAST HALF THIS AFTERNOON. SPC INDICATING SLIGHT RISK OF SEVERE STORMS ACROSS PORTIONS OF CENTRAL GEORGIA WHERE CAPES PROGD IN THE 300 TO 800 RANGE THIS AFTERNOON. GUSTY WEST TO NORTHWEST WINDS BEHIND THE FRONT THIS AFTERNOON ...ESPECIALLY ACROSS THE NORTH. MODELS SIMILAR WITH SPEEDS INTO THE 15 TO 25 MPH RANGE. HAVE ISSUED WIND ADVISORY TO COVER. FRONT PROGD WELL SOUTH OF THE CWA BY DAYS END AND WILL END ALL PRECIP BY TONIGHT...EXCEPT ACROSS EXTREME NORTH GEORGIA WHERE WE COULD SEE A FEW LINGERING SHOWERS OVERNIGHT IN THE WRAP-AROUND. THICKNESSES COLD ENOUGH TO SUPPORT SNOW AND WILL CONTINUE A MENTION OF SNOW FLURRIES THERE. HIGH PRESSURE BEGIN TO BUILD ACROSS THE SOUTHEAST U.S. WEDNESDAY WITH A DRIER BUT MUCH COOLER AIRMASS SETTLING IN OVER OUR AREA. MODELS GUIDANCE SIMILAR WITH HIGHS ONLY IN THE 40S ACROSS MUCH OF THE CWA. DRY FORECAST CONTINUING THURSDAY AS SURFACE HIGH BECOMES CENTERED OVER THE FLORIDA PANHANDLE. TEMPS BEGIN TO MODERATE A BIT THURSDAY...BUT HIGHS STILL EXPECTED TO BE BELOW NORMAL. .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... HIGH PRESSURE BEGINS TO SHIFT OFF THE SOUTHEAST U.S. COAST THURSDAY NIGHT/FRIDAY AS A LOW PRESSURE SYSTEM MOVES EAST ACROSS THE GREAT LAKES PULLING A COLD FRONT ACROSS THE TN-MS VALLEY REGION. EXTENDED PROGS SIMILAR WITH SOME DEEPER MOISTURE SPREADING INTO EXTREME NORTHWEST GEORGIA BY LATE DAY FRIDAY AS THE FRONT APPROACHES. BOUNDARY THEN APPEARS TO WEAKEN/WASH OUT AS IT PUSHES ACROSS OUR AREA FRIDAY NIGHT/EARLY SATURDAY...WITH LIMITED MOISTURE. LATEST GFS RUN SHOW REMNANTS OF BOUNDARY MEANDERING SOMEWHERE ACROSS SOUTH GEORGIA SATURDAY/SUNDAY AS A SERIES OF WEAK UPPER LEVEL DISTURBANCES SPEED ACROSS THE AREA. MODELS TOSSING OUT LOW POPS ACROSS OUR AREA DURING THIS TIME BUT PLAN TO KEEP FORECAST DRY FOR NOW AND LET ANOTHER RUN OF MODELS CONFIRM THIS POSSIBILITY. WILL HOWEVER CARRY CHANCE POPS MONDAY INTO TUESDAY WITH STRONGER FRONT WITH BETTER MOISTURES PROGD TO MOVE ACROSS THE CWA. && .AVIATION...UPDATED... LINE OF SHOWERS AND THUNDERSTORMS THE MAIN CONCERN THAT WILL BE ON TOP OF ATL 12-13Z. IFR-MVFR CEILINGS ASSOCIATED WITH FLOW AHEAD OF FRONT. IFR-MVFR VSBYS DUE TO SHOWERS/FOG. PRECIP ENDING THIS AFTERNOON OVER TAF SITES. SSW WINDS 10-15 KTS AHEAD OF FRONT GUSTING TO 30 KTS WITH LINE OF CONVECTION. WNW WINDS BEHIND FRONT 15-20 KTS GUSTING TO 30 KTS. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 58 32 46 25 56 / 100 5 5 5 5 ATLANTA 59 32 43 26 56 / 100 0 5 5 5 BLAIRSVILLE 48 29 36 22 48 / 100 20 10 5 5 CARTERSVILLE 58 32 42 24 52 / 100 5 0 5 5 COLUMBUS 63 35 50 30 60 / 100 0 5 5 5 GAINESVILLE 55 29 42 24 51 / 100 5 5 5 5 MACON 62 36 52 26 59 / 100 0 5 5 5 ROME 54 33 45 27 55 / 100 20 0 5 5 PEACHTREE CITY 62 32 43 27 57 / 100 0 5 5 5 VIDALIA 68 37 52 25 57 / 70 0 5 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TODAY TO 9 PM EST THIS EVENING FOR MUCH OF NORTH AND CENTRAL GEORGIA. &&
Hazardous weather outlook, Feb 26, 4:00 AM EST, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 400 AM EST TUE FEB 26 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 400 AM EST TUE FEB 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT. A FEW SEVERE THUNDERSTORMS POSSIBLE OVER CENTRAL GEORGIA THIS MORNING AND AFTERNOON. .SYNOPSIS... A FAST MOVING STRONG COLD FRONT WILL MOVE ACROSS THE AREA TODAY WHILE A STRONG UPPER LEVEL TROUGH DEVELOPS OVER THE EASTERN U.S. STRONG SURFACE HIGH PRESSURE WILL BUILD OVER THE MID U.S. THIS AFTERNOON AND TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE OVER CENTRAL GEORGIA FROM COLUMBUS TO MACON AND SOUTH LATER THIS MORNING AND AFTERNOON. THUNDERSTORMS CAN BE EXPECTED TO THE NORTH. .DISCUSSION... CAPES WILL INCREASE TO 1000 WITH LIFTED INDICES OF MINUS 2 TO MINUS 4. THIS INSTABILITY COMBINED WITH STRONG WINDS IN THE LOWER LEVELS AHEAD OF THE COLD FRONT WILL GIVE POTENTIAL FOR A FEW SEVERE THUNDERSTORMS LATER TODAY. .OTHER HAZARDS... GUSTY WINDS WILL INCREASE JUST AHEAD AND BEHIND THE FRONT. THE STRONGEST WINDS CAN BE EXPECTED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY. OTHERWISE NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION LATER THIS MORNING. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION. BDL
In the hours before
Special weather statement, Feb 26, 10:06 AM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1006 AM EST TUE FEB 26 2008 GAZ076-083-085-086-095>098-105>109-261600- 1006 AM EST TUE FEB 26 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN CRISP...WILCOX...PULASKI...DODGE...TREUTLEN...BLECKLEY...HOUSTON... LAURENS...JOHNSON...EMANUEL...TWIGGS...JEFFERSON AND DOOLY COUNTIES UNTIL 1100 AM EST... AT 1006 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 5 MILES SOUTHWEST OF WADLEY TO NEAR BYROMVILLE...AND MOVING SOUTHEAST AT 35 MPH. WIND GUSTS OF 40 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS CRISP...WILCOX... PULASKI...DODGE...TREUTLEN...BLECKLEY...HOUSTON...LA URENS... JOHNSON...EMANUEL...TWIGGS...JEFFERSON AND DOOLY COUNTIES THROUGH 1100 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HAYNEVILLE... GROVANIA...ELKO...DONAVAN...CARY...BROWN HILL...WRIGHTSVILLE... WADLEY...DOOLING...DANVILLE...BYROMVILLE...DRAY TON...COLEY... BROWNDALE AND UNADILLA.
Local storm report, Feb 26, 10:13 AM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1013 AM EST TUE FEB 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM TSTM WND DMG CANTON 34.25N 84.49W
02/26/2008 CHEROKEE GA EMERGENCY MNGR
ONE HOME DESTROYED AND AT LEAST SIX DAMAGED FROM FALLING
TREES. NUMEROUS TREES BLOWN DOWN COUNTYWIDE.
0945 AM HAIL KNOXVILLE 32.72N 84.00W
02/26/2008 E0.75 INCH CRAWFORD GA COUNTY OFFICIAL
&&
LPRLocal storm report, Feb 26, 11:03 AM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1103 AM EST TUE FEB 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM TSTM WND DMG 5 W CARROLLTON 33.58N 85.16W
02/26/2008 CARROLL GA EMERGENCY MNGR
*** 1 INJ *** WOMAN BLOWN FROM HER HOUSE ALONG SMITHFIELD
ROAD.
0600 AM DOWNBURST 1 SE CARROLLTON 33.57N 85.06W
02/26/2008 CARROLL GA EMERGENCY MNGR
*** 1 INJ *** INJURY POSSIBLY DUE TO A FALLING TREE IN
KNOB HILL.
0902 AM HAIL GRAY 33.01N 83.54W
02/26/2008 E0.75 INCH JONES GA EMERGENCY MNGR
0905 AM TSTM WND DMG COLUMBUS 32.47N 84.97W
02/26/2008 MUSCOGEE GA COUNTY OFFICIAL
TENS OF TREES BLOWN DOWN IN THE COLUMBUS AREA. ESTIMATED
WIND SPEEDS OF 60 MPH.
&&
LPRSpecial weather statement, Feb 26, 11:06 AM EST, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1106 AM EST TUE FEB 26 2008 GAZ106-108-261630- 1106 AM EST TUE FEB 26 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN CRISP AND WILCOX COUNTIES UNTIL 1130 AM EST... AT 1106 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS OVER TREMONT...AND MOVING EAST AT 55 MPH. WIND GUSTS OF 40 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS CRISP AND WILCOX COUNTIES THROUGH 1130 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WENONA... TREMONT... SEVILLE... HATLEY...PITTS...OWENSBORO... ROCHELLE... ABBEVILLE AND BROWNING.
Special weather statement, Feb 26, 11:23 AM EST, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1123 AM EST TUE FEB 26 2008 GAZ097-108>111-261715- 1123 AM EST TUE FEB 26 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN WILCOX...TELFAIR...WHEELER...DODGE AND LAURENS COUNTIES UNTIL 1215 PM EST... AT 1121 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 5 MILES EAST OF PLAINFIELD TO OWENSBORO... MOVING EAST AT 45 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS WILCOX...TELFAIR...WHEELER...DODGE AND LAURENS COUNTIES THROUGH 1215 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PLAINFIELD...ROCHELLE...EASTMAN...OWENSBORO...NEW ERA... ABBEVILLE...BROWNING...RHINE...CHAUNCEY...MILAN...LITTLE OCMULGEE STATE PARK...MCRAE...HELENA...WORKMORE AND CHINA HILL. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Feb 26, 11:29 AM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1129 AM EST TUE FEB 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM TSTM WND DMG CEDARTOWN 34.02N 85.26W
02/26/2008 POLK GA EMERGENCY MNGR
NUMEROUS LARGE TREES DOWN AT INTERSECTION OF OLD FISH
CREEK AND DUNN ROADS.
0953 AM HAIL PRESTON 32.06N 84.54W
02/26/2008 E0.75 INCH WEBSTER GA EMERGENCY MNGR
&&
LPRThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 3:32 AM EST | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 81 more | 27 hr |
| Feb 26, 5:40 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 35 min |
| Feb 26, 5:50 AM EST | Severe Thunderstorm Warning | FFC | Heard | 40 min |
| Feb 26, 6:03 AM EST | Severe Thunderstorm Warning | FFC | Cobb, Douglas | 42 min |
| Feb 26, 6:07 AM EST | Severe Thunderstorm Warning | FFC | Coweta | 38 min |
| Feb 26, 6:12 AM EST | Severe Thunderstorm Warning | FFC | Fulton | 48 min |
| Feb 26, 6:28 AM EST | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Forsyth, Gwinnett | 48 min |
| Feb 26, 6:45 AM EST | Severe Thunderstorm Warning | FFC | Hall | 45 min |
| Feb 26, 6:51 AM EST | Severe Thunderstorm Warning | FFC | Rockdale | 24 min |
| Feb 26, 6:55 AM EST | Severe Thunderstorm Warning | FFC | Banks, Barrow, Jackson, Newton, Walton | 38 min |
| Feb 26, 7:05 AM EST | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton | 40 min |
| Feb 26, 7:17 AM EST | Severe Thunderstorm Warning | FFC | Clarke, Greene, Madison, Morgan, Oconee, Oglethorpe and 1 more | 43 min |
| Feb 26, 8:28 AM EST | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot, Upson | 32 min |
| Feb 26, 8:47 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 43 min |
| Feb 26, 8:50 AM EST | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe, Taylor | 25 min |
| Feb 26, 9:06 AM EST | Severe Thunderstorm Warning | FFC | Marion, Talbot | 39 min |
| Feb 26, 9:14 AM EST | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 46 min |
| Feb 26, 9:20 AM EST | Severe Thunderstorm Warning | FFC | Crawford | 25 min |
| Feb 26, 10:14 AM EST | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon | 31 min |
| Feb 26, 10:21 AM EST | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Twiggs | 24 min |
| Feb 26, 10:44 AM EST | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Dooly, Houston, Pulaski | 31 min |
| Feb 26, 10:55 AM EST | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 65 min |
| Feb 26, 11:55 AM EST | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Wheeler | 35 min |
| Feb 26, 12:15 PM EST | Severe Thunderstorm Warning | FFC | Toombs | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.